# SDR MZZA060004

- Difficulty date: April 16, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 21,194 hours, 8,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLASHLIGHT IN THE AFT GALLEY WAS FOUND TO HAVE NO FLASHING RED LIGHT INDICATOR.  THE EMERGENCY FLASHLIGHT BATTERY WAS REMOVED AND REPLACED IAW MM 25-64-00.
